# SDR USAA2013011600004

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 73,716 hours, 33,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008753
- Condition: Faulty
- Location: Cabin
- Part time: 6,645 hours, 3,115 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 'EXT LOAD EMERGENCY R-FAULT'.  REMOVED AND REPLACED RIGHT OVERWING EPSU.
